# SDR IPXA2023081693922

- Difficulty date: July 19, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NCA608097N
- Condition: Gouged
- Location: Upper Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*** MAJOR REPAIR *** MAIN CARGO DOOR FOUND FWD LOWER DOOR FRAME GOUGED AND CRACKED STA Y=624.625 .REPAIRED CRACKED LOWER FWD DOOR FRAME AT THE MAIN CARGO DOOR AT STA Y=624.625 IAW VTSAA EA 011-5230-01-B0045 I/R, UPS EO MD11-5230-87782-A DATED 08/14/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 08/11/23 (MAJOR)
